# SDR MASA2015060112125

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,409 hours, 41,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HARD TO OPEN.  REPLACED FWD AND AFT GAS SPRINGS STRUTS.
